# SDR DALA2017020300927

- Difficulty date: January 28, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERION TOP SKIN FOUND SOME DELAMINATION.  REPAIRED THE DAMAGED AREA ON THE TOP SKIN OF RT WING OTBD AILENRON IAW SRM 51-70-07 PARA. 5. A. 1 FIG 5 REV. 98.
